兰州大学机构库

Browse/Search Results:  1-10 of 721 Help

Selected(0)Clear Items/Page:    Sort:
Random recurrent neural networks with delays 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 10, 页码: 8597-8639
Authors:  Sui, Meiyu;  Wang, YJ(王业娟);  Han, Xiaoying;  Kloeden, Peter E.
Favorite  |  View/Download:52/0  |  Submit date:2020/08/29
Random recurrent neural network  Random attractor  Multi-valued non compact random dynamical system  Extremal random complete trajectory  Variable delay  Monotone  
Basic reproduction ratios for almost periodic compartmental models with time delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 5, 页码: 4440-4476
Authors:  Qiang, Lizhong;  Wang, BG(王宾国);  Zhao, Xiao-Qiang
Favorite  |  View/Download:7/0  |  Submit date:2020/07/13
Compartmental models  Time delay  Almost periodicity  Basic reproduction ratio  Threshold dynamics  Skew-product semiflow  
The dynamics of a degenerate epidemic model with nonlocal diffusion and free boundaries 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3347-3386
Authors:  Zhao, Meng;  Zhang, Yang;  Li, WT(李万同);  Du, Yihong
Favorite  |  View/Download:9/0  |  Submit date:2020/07/13
Epidemic model  Nonlocal diffusion  Free boundary  Spreading and vanishing  
L-p NEUMANN PROBLEMS IN HOMOGENIZATION OF GENERAL ELLIPTIC OPERATORS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 8, 页码: 5019-5045
Authors:  Wang, Li;  Xu, Qiang;  Zhou, Shulin
Favorite  |  View/Download:4/0  |  Submit date:2020/07/13
Homogenization  Neumann problems  nontangential maximal function estimates  
Theory of three-pattern decomposition of global atmospheric circulation 期刊论文
SCIENCE CHINA-EARTH SCIENCES, 2020
Authors:  Hu, SJ(胡淑娟);  Zhou, Bingqian;  Gao, Chenbin;  Xu, Zhihang;  Wang, Qingwan;  Chou, JF(丑纪范)
Favorite  |  View/Download:8/0  |  Submit date:2020/07/14
Horizontal circulation  Meridional circulation  Zonal circulation  Three-pattern decomposition of global atmospheric circulation (3P-DGAC)  Dynamical equations  
CRITICAL AND SUPER-CRITICAL ABSTRACT PARABOLIC EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 4, 页码: 1517-1541
Authors:  Dlotko, Tomasz;  Liang, Tongtong;  Wang, YJ(王业娟)
Favorite  |  View/Download:2/0  |  Submit date:2020/08/06
Navier-Stokes equation  quasi-geostrophic equation  solvability  a priori estimates  fractional approximations  
LONG-TIME BEHAVIOR FOR A CLASS OF WEIGHTED EQUATIONS WITH DEGENERACY 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1889-1902
Authors:  Ma, Shan;  Sun, CY(孙春友)
Favorite  |  View/Download:2/0  |  Submit date:2020/08/27
Degenerate parabolic equations  global attractors  Z(2)-index  stationary points  
Existence and Stability of Traveling Waves for Infinite-Dimensional Delayed Lattice Differential Equations 期刊论文
Journal of Dynamical and Control Systems, 2020, 卷号: 26, 期号: 2, 页码: 311-331
Authors:  Tian, Ge;  Liu, Lili;  Wang, ZC(王智诚)
Favorite  |  View/Download:1/0  |  Submit date:2020/08/27
Lattice differential equations  Traveling wave solutions  Stability  Weighted energy  Time delay  
EFFECTS OF NONLOCAL DISPERSAL AND SPATIAL HETEROGENEITY ON TOTAL BIOMASS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 9, 页码: 4929-4936
Authors:  Su, Yuan-Hang;  Li, WT(李万同);  Yang, Fei-Ying
Favorite  |  View/Download:9/0  |  Submit date:2019/10/11
Nonlocal dispersal  spatial heterogeneity  positive steady state solution  total biomass  carrying capacity  
Strong Instability of Ground States to a Fourth Order Schrodinger Equation 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, 卷号: 2019, 期号: 17, 页码: 5299-5315
Authors:  Bonheure, Denis;  Casteras, Jean-Baptiste;  Gou, Tianxiang;  Jeanjean, Louis
Favorite  |  View/Download:1/0  |  Submit date:2020/08/04